advertisement
Question
Posted by: Zella | 2007/03/02

abortion

Hi.

I'm a 19 year old female. Last year I went for an abortion and bled for a month afterwards. Since then I've been bleeding after sex. I'm woried. Is something wrong with me? Is it serious. What is wrong and what should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a problem with the cervix. You should see your doctor for an assessment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: No Realy!! | 2007/03/04

What's wrong is that you are ONLY 19. You have had an abortion and didn't learn your lesson, because you are still having sex.

You realy had sex, you realy went for an abortion and yes, you realy have to see a gynea. Maybe he can slap some sence into you.

Reply to No Realy!!
Posted by: zella | 2007/03/02

Do you think that taking contraceptives will stop the bleeding or do i really have to go see a gynae?

Reply to zella
Posted by: reply | 2007/03/02

go see a gynae

Reply to reply

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement